# SDR UALA2012103006243

- Difficulty date: October 29, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 MED: DOUBLER REPAIRS FOUND ON EXT SKIN OF NR 5 MED AT UPPER AND LOWER HINGE CUTOUTS NOT IAW CURRENT SRM.  NO REPAIR RECORD.  REPAIRED IAW ECRA 5211-01263.
